Title: 1-harmonic spaces are harmonic
Authors: Vanhecke, Lieven # ×
Issue Date: 1981
Publisher: London math soc
Series Title: Bulletin of the london mathematical society vol:13 issue:SEP pages:409-411
ISSN: 0024-6093
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Mathematics - miscellaneous
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science